I been having trouble sleeping, eating and nausea and I am taking the 25 dose. I also experiencing loss of appetite and weight loss and anxiousness. Is anybody out experiencing the same thing? And will the side effects subside soon. Thanks
I am 39 years old male, Just started Zoloft on 04-02-12 the side effects are harsh?
- 12 Apr 2012 by doeshaa
- 21 Apr 2012
- zoloft, nausea/vomiting, side effect, weight, appetite
Added 12 Apr 2012:
also the doctor wants to put me on 50mg dose after I get use to the 25mg, can I still have some side effects upping my dose.
Hello doeshaa. I'm afraid you might be feeling these side effects possibly for a bit longer. Often, they tend to hang about for anywhere from a weeks time to 12 days and possibly longer. They do diminish, subside the longer that you remain on the drug. (And then most always disappear all together) The Zoloft will take close to four weeks time to work at its theraputic level. Regards, pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2011 • 4 answers
Posted 29 Jun 2013 • 2 answers
Posted 11 Sep 2013 • 2 answers
Has anyone experience side effects from warfarin that ranges from shortness of breath to fast heart?
Posted 1 Jul 2014 • 2 answers
I am on Trokendi XR 100mg. It is working better than anything else has for me. I take it before bed?
Posted 28 Dec 2015 • 1 answer